• I just started taking Tamoxifen in Nov, 2012. I have been having problems feeling lightheaded. Anyone else have problems with this?

    Asked by megdodge on Wednesday, January 16, 2013

    I just started taking Tamoxifen in Nov, 2012. I have been having problems feeling lightheaded. Anyone else have problems with this?

    3 Answers from the Community

    • Nancebeth's Avatar
      Nancebeth

      I started it in September 2012, and stopped it in November 2012, due to numerous side effetcs and light headedness was one of the many side effects I encountered.

      over 4 years ago
    • gwendolyn's Avatar
      gwendolyn

      Make sure you mention this to your doctor. A lot of things can cause light-headedness.

      over 4 years ago
    • unowhoandwhy's Avatar
      unowhoandwhy

      I did a few of times, but it stopped after a week or so. It was recommended to me that I should take it just before bed, because the dizziness went away after a couple hours & if I was asleep I would never notice it at all.

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.